Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    5
  • views
    4250

Day 46

sundevil_87

292 views

So it's been awhile since I last wrote a blog and all I can say is that I am frustrated!!!

First of all, my white blood cell count was down the last time I went to the doctor and he wanted to take me off. Hopefully when I go back again the first week of June it will be okay to stay on.

Secondly, I have noticed accutane makes me a lot more "irritable". I am a lot more sensitive than usual I guess and it sucks. It's not terrible but enough for me to seek outlets to get rid of it. I am going exercising and taking 5htp whenever I feel moody lol.

Third, my skin was doing so great and then all of the sudden last week it got bad again! UGH!!!!!!

I got a breakout on my chest and back as well as like 6 on my face. I keep getting whiteheads on my chin and yesterday there was a huge (still have it) zit on my left cheek. When will my face begin to clear for good??!!?! I am going to post in the accutane forum to see if anyone has had a similar experience and some words of encouragement perhaps cause this is so annoying! Accutane is such a nasty drug but if it will clear my skin I guess all the side effects will be worth it!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×